# SDR CALA2021101401865

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 67,994 hours, 27,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Cockpit L3 Windo
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT WINDOW L3 SHATTERED. 2 SEPERATE TIMES APPROX 14000MSL/26 00 CABIN ALT UP LOAD PHOTOS INFORMATION ONLY FOR L3 WINDOW INFORMATION ONLY BY CAPTAIN NO OVER WEIGHT LANDING. LANDING WAS REMOVED COCKPIT L3 WINDOW REF AMM 56-11-12-000-001-A WINDOW IN POSITION.  ORDERED NEW SCREWS SINCE OLD SCREW HEADS INSTALLATION OF NEW WINDOW AMM 56-11-12-400-002-A THRU STEP 4A 1 NORMAL. TOO WORN TO ACHIEVE PROPER TORQUE. CONTINUED INSTALLATION OF L3 WINDOW FROM 56-11-12-000-001-A, STEP 4A1 TO END. OPERATIONAL CHECK GOOD. ADD EMP:U334021
